# SDR AALA202407093877

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 41,935 hours, 17,650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED:  REPEAT WRITE UP FORWARD ENTRY DOOR HANDLE GRADUALLY CREEPS UP AFTER TAKEOFF AND THROUGHOUT FLIGHT.   (OPEN)
